# SDR CALA0800474

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 56,555 hours, 12,721 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233N6204301
- Part serial: D00392
- Condition: Defective
- Location: Cockpit
- Part time: 55,615 hours, 13,425 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

AT 23,000 FT, RT ENG FIRE AND OVERHEAT WARNING CAME ON.  ACCOMPLISHED ENGINE FIRE / SHUTDOWN CHECKLIST.  FIRE LIGHTS STAYED ON.  BLEW BOTH BOTTLES.  POSITIVE OIL PRESSURE ON SHUTDOWN, 15 MINUTE WINDMILL ON ENGINE.  TROUBLESHOT PER FIM 26-11-00.  FOUND NR 2 ENG TEST CIRCUIT STUCK IN TEST MODE.  REPLACED FIRE/OVERHEAT TEST PANEL PER MM 26-11-02.  OPS CHECK GOOD.  REF LOG PAGES 7992436 AND 7992437 FOR FIRE BOTTLE REPLACEMENT.  WINDMILL TIME WITH OIL PRESSURE WITHIN LIMITS OF MM 71-00-00 P605.  A/C OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1200263 SN OFF 00392 PANEL, TEST, FI OFF 19-3111-9-9002 0392 ON 19-3111-9-9002 0504.
